# SDR AALA201905159009

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 50,377 hours, 19,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: 1069
- Condition: Leaking
- Location: Apu
- Part time: 45,751 hours, 19,352 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR IN CABIN AND FLIGHT DECK REPORTED BY PAX IN ROW 2,13 FORWARD AND AFT GALLEY. F/A'S REPORT STRONG ENOUGH TO CAUSE PHYSICAL SYMPTOMS. MAINTENANCE ACCOMPLISHED CARDS 26L00021001 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING, 26L00021002 A320F APU SMOKE ODOR FUMES INITIAL TROUBLESHOOTING, 26L00021004 A320F DECONTAMINATION OF THE ECS. MAINTENANCE FOUND APU LEAKING AT THE SIGHT GLASS. MAINTENANCE FOUND FUEL LEAK AT FUEL FLOW DIVIDER. REMOVED AND REPLACED SIGHT GLASS "O" RING, DRAIN HOUSING "O" RING AND APU FUEL FLOW DIVIDER. NO LEAKS NOTED.
